# SDR AT9900683

- Difficulty date: August 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N839AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47089
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND RIGHT HAND WINDOW NR 22 HAS LIGHTNING STRIKES AT AFT TOP CORNER.  REPAIRED LIGHTNING STRIKES ON WINDOW NR 22 IAW TIMCO EO 99-1240 REV IR DATED 990903.
